# SDR SWIA2019021445514

- Difficulty date: January 24, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 39,251 hours, 33,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SILL AT CARGO DOOR CUT OUT HAS CORROSION AROUND NUTPLATE HOLES. (C-CHECK) RO: 02/12/2019 REPLACED LT CARGO DOOR SILL WITH NEW. IAW REO. NO DEFECTS NOTED.
